MathSciNet Relay Station
MathSciNet bibliographic data
MR1628699 05C85
Wood, David R. An algorithm for finding a maximum clique in a graph. Oper. Res. Lett. 21 (1997), no. 5, 211–217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement